# SDR AALA202508069299

- Difficulty date: June 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 75,062 hours, 29,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: P17977
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT INTERNAL STRUCTURE ATG4 (GOGO) ANTENNA SUPPORT CHANNEL BETWEEN FR 56 AND FR 57, BETWEEN S42L AND S43L.  REPLACED CHANNEL PER SRM 51-42-11.
